# SDR DALA12002623128

- Difficulty date: June 27, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 24,548 hours, 12,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILITY Y765 FLOOR SUPPORT HAS EXFOLIATION AROUND HARD POINT MOUNT FWD OF FR 66.  REMOVED CORROSION IAW SRM 51-74-00.  CHECKED LIMITS L=2.5 INCH W=2.0 INCH D=0.032 INCH.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-14 FIG 102.  MAXIMUM ALLOWABLE DEPTH OF 0.016 INCH.  REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-42-11.
